MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. 60 IN NON-DEHP MINIBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. 60 IN NON-DEHP MINIBORE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number ME2010
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported connection issues.Description: having difficulty removing the clear plastic piece on the male end.Also states she has to "seat" the connection multiple times to feel like it is connected correctly.Lastly, there have been numerous occasions where the medication bolus she is administering causes the connection to "pop off" or leak.No other personnel have voiced complaints like this that she is aware of, nor have i heard anything similar in complaints about this from anyone else no patient harm.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported connection issues with the male luer on material me2010, lot 25095111.Upon initial visual examination, the set had no defects or abnormalities.The set was manipulated and tested for connection problems at the male luer, but none were found.The complaint could not be verified.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.It should be noted it is easier to remove the male luer cap in two steps, first, stabilize the cap, and then spin the luer collar one full turn, and pull back.Then, stabilize the collar in the grooves, and spin the luer while holding the cap.The cap should pop off.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
60 IN NON-DEHP MINIBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24322458
Report Number9616066-2026-00323
Device Sequence Number13180187
Product Code FPA
UDI-Device Identifier10885403236235
UDI-Public(01)10885403236235(17)300901(10)25095111
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberME2010
Device Lot Number25095111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown